# SDR RAIA981228

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 105A703056A
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7051 - BRL - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPACKED NOSE STRUT.  (M)
